Search the Community
Showing results for tags 'effexor withdrawal'.
Wishes19 posted a topic in Introductions and updatesHi to everyone! A little about my story: -I was started on Effexor immediate release, 75 mg, about a year ago, in January of 2015. I wasn't even clinically depressed, I don't think - just a middle-aged lady dealing with life stuff, but coping fine, working, functioning. Had never had prior antidepressants . -Took Effexor 75 immediate release from 1/2015-5/2015, when the side effects (massive fatigue, weight gain, emotional numbness, among other issues) became intolerable. -Fast tapered 5/2015- 6/2015 over about 3-4 weeks. Did not receive adequate instructions from my therapist,
Hi, Obviously I am new here. I am desperate for support and understanding. My life is falling apart. I am on so many meds. Every time I ask a new dr to help me wean off of Effexor, they say they will, but they add another Med first and I am STILL stuck on the Effexor! I am down to 37.5 mg, but even weaning down one bead at a time, I experience SEVERE withdrawal! Brain zaps, vertigo, exhaustion, rages, crying spells, hopelessness, mood swings. I am now on Effexor, Viibryd and Lamictal and I am worse off than ever!!!!! I am angry and hopeless. I am exhausted, irritable, having muscle twitches,
Hello everyone, I'm new to the group and I'm desperately looking for help, suggestions, insight. I've been off and on anti-depressants since 1987 and on Effexor XR for 15 years. I've gone off Effexor 3 times and ended up hospitalized with severe anxiety and depression several months after going off it, hence having to go back on it each time. I have terrible side effects from Effexor, but no other drug has really worked. I want to get OFF the drug, but because I have failed in a rather scary way in the past I am terrified. Does anyone have experience going off meds after decades? Doe
Cmoedan posted a topic in Introductions and updatesHello! I have been on effexor for 15 yrs.......for depression/anxiety.....had lost my mother and my eldest son abruptly within five months.....plus was working grave yard shift, so was already not sleeping well and have always been a very sensitive person, and as a woman, mother, wife, etc....always thinking......over the years i would tell my doctor i would like to go off the effexor...but she would say if you feel fine why stop? I just didn't like the fact that i was putting chemicals in my body, the lack of libido, the weight gain, etc....but i listened to her....this year i was taking a sa